| Model Number |
RBYLP0105 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report numbers: 3005168196-2021-01489, 3005168196-2021-01490.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a pseudoaneurysm using ruby coil lps and a microcatheter.During the procedure, three ruby coil lps would not advance at all past their initial positions within their introducer sheaths.Subsequently, the scrub technologist removed the ruby coil lps from the backside of the introducer sheaths, cut the friction locks, and backloaded the introducer sheaths.It was reported that, while attempting to remove one of the ruby coil lps from the backside of its introducer sheath, resistance was encountered, and the ruby coil lp detached from its pusher assembly on the back table.The physician then successfully placed the remaining two ruby coil lps in the target vessel.The procedure was completed using additional lp coils.There was no report of an adverse effect to the patient.